OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Haddar, Houssem"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Haddar, Houssem and Li, Jing Rebeca and Matignon, Denis. Efficient solution of a wave equation with fractional-order dissipative terms. (2010) Journal of Computational and Applied Mathematics, vol. 2 (n° 6). pp. 2003-2010. ISSN 0377-0427

This list was generated on Sun May 20 00:27:25 2018 CEST.